MathSciNet Relay Station
MathSciNet bibliographic data
MR2679745 47G30 (43A15 44A35 47A60 47B35)
Toft, Joachim Multiplication properties in pseudo-differential calculus with small regularity on the symbols. J. Pseudo-Differ. Oper. Appl. 1 (2010), no. 1, 101–138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement